# SDR ASOA2014052710588

- Difficulty date: May 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 364 S23L - 23R IS CORRODED.  R & R FRAME SUPPORT ANGLE FROM AFT SIDE OFFS 364.0 IAW SRM 51-42-06.  R & R INTERCOSTALS AT LBL/RBL 18.0 BETWEEN FS 349.0-FS 364.0 IAW SRM 51-42-06.  R & R FRAME SECTOR AND SPLICE ANGLE FROM FS 364.0 BETWEEN STRINGERS 24L AND 24R IAW SRM 51-42-06.
